MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 111 ANALYZER; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 111 ANALYZER; CLINICAL CHEMISTRY ANALYZER
Catalog Number 04528778001
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The creaj2 reagent lot number was 71025601 with an expiration date of 30-nov-2024.The last calibration was performed on (b)(6) 2023 with the reagent lot 564944 and the calibration was acceptable.There was only one day of data where the qc was within range.The centrifugation speed was 4000 rounds/minute for 10 minutes.Based on the data, a general reagent issue can be excluded.On (b)(6) 2023 the customer had a low liquid detection (lld) error.The field service engineer checked all lld circuits and found that the electric ground needed to be repaired.He repaired the electric ground.The root cause was consistent with a hardware issue/lld circuits.The service action (repairing the electric ground) resolved the issue.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient's plasma sample tested with creatinine jaffé gen.2 (creaj2) assay on a cobas c111 analyzer.Initial result: 3.19 mg/dl.1st repeat result: 0.82 mg/dl (manual).2nd rerun result: 0.53 mg/dl.No questionable result was reported outside the laboratory.The 2nd repeat result of 0.53 mg/dl was deemed to be correct.

Brand Name
COBAS C 111 ANALYZER
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE INSTRUMENT CENTER AG TEGIMENTA
forrenstrasse
rotkreuz 6343
WZ   6343
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17995560
Report Number1823260-2023-03411
Device Sequence Number6754102
Product Code JJE
UDI-Device Identifier04015630927036
UDI-Public04015630927036
Combination Product (Y/N)Y
Initial Reporter CountryEG
PMA/510(K) Number
K063744
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04528778001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2023
Initial Report FDA Received Date10/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown